On quasifree representations of infinite dimensional symplectic group

Taku Matsui, Yoshihito Shimada

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)


    We consider an infinite dimensional generalization of metaplectic representations (Weil representations) for the (double covering of) symplectic group. Given quasifree states of an infinite dimensional CCR algebra, projective unitary representations of the infinite dimensional symplectic group are constructed via unitary implementors of Bogoliubov automorphisms. Complete classification of these representations up to quasi-equivalence is obtained.

    Original languageEnglish
    Pages (from-to)67-102
    Number of pages36
    JournalJournal of Functional Analysis
    Issue number1
    Publication statusPublished - Oct 1 2004

    All Science Journal Classification (ASJC) codes

    • Analysis


    Dive into the research topics of 'On quasifree representations of infinite dimensional symplectic group'. Together they form a unique fingerprint.

    Cite this